Post # 1
I take my last BC pill on Saturday, then I will get my period, and instead of going back on it the following Sunday, I’m gonna stop! Does that sound like a good way to go off?
We’re gonna start trying in a few months I imagine. If it happens now, it happens, but I don’t want to actively try.
Did you notice anything crazy? I have been on it for 13 years or so, so I don’t know what to expect!
Post # 3
That’s all you can really do to stop the pill. You might have excessive bleeding and cramps going off the pill.
Here are a few posts about others side effects:
Side effects of going off BC pill…
Experiences going off the pill
Just went off the pill….side effects!
Coming off Birth Control??
Post # 4
I went off the same way. I didn’t really have any negative experiences afterwards and was very happy to not have monthly headaches anymore. Good luck!
Post # 5
When I stopped, I had my period for 20 straight days… But I didn’t have much cramping.
Post # 6
I didn’t really have any problems. The only effects were positive– lost a few pounds and higher sex drive.
Post # 7
I’ve had a couple of good things, like increased sex drive, and a couple of pounds off.
I have also had a lot of cramping right before my period, heat rash, and my period is really unpredictable about when it shows up.
Post # 8
Yeah I think that’s the best way to go off…I didn’t have any side effects of going off…my period was reall regular before so I didn’t really see a major difference…only positives…my period was lighter/shorter 🙂
Post # 9
I have a longer cycle and worse cramps, but otherwise going off the pill was pretty uneventful for me.
Post # 10
my side affect was a baby!
Post # 11
I really had almost no effects, I think my next period was a little off, and probabyl dropped a pound or two, but nothing terrible. Getting exercise in the days before my period really helps me with cramps!
Post # 12
First I would say call your Gyn for a better idea of what is good. Second I am a horrible pill taker and went on and off the pill because several of them didnt agree with my body. When you go off you may feel a little weird hormonally and if its near your period the better because your not in the middle of the cycle of medicine.
Post # 13
Not many for me – My periods were a litle longer (from like 1-2 days to 3-4). I had one super short cycle in the first few months (2 weeks!) and that cycle caused horrible breakouts, but generally it wasn’t a big deal. But i think every one is so different
Post # 14
That’s how I stopped taking mine, and my only “side effect” was getting pregnant!